Some remarks concerning points of finite order on elliptic curves over global fields

Gerhard Frey Mathematisches Institut, der Universit├Ąt des Saarlandes

TBD mathscidoc:1701.332451

Arkiv for Matematik, 15, (1), 1-19, 1975.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 280 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{gerhard1975some,
  title={Some remarks concerning points of finite order on elliptic curves over global fields},
  author={Gerhard Frey},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459840718260},
  booktitle={Arkiv for Matematik},
  volume={15},
  number={1},
  pages={1-19},
  year={1975},
}
Gerhard Frey. Some remarks concerning points of finite order on elliptic curves over global fields. 1975. Vol. 15. In Arkiv for Matematik. pp.1-19. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459840718260.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved